# SDR DALA2021091405483

- Difficulty date: September 11, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 62,383 hours, 26,921 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1944734) DURING INSPECTION FOUND RT WING OUTBOARD BELLCRANK ASSY DAMAGED. REMOVED AND COMPLETED INSTALL OF RT WING OUTBOARD AFT FLAP BELL CRANK ASSY UP TO STEP 4. B737 AMM 27-51-24-400-802. FINISHED REPLACEMENT OF RT WING OUTBOARD AFT FLAP BELL CRANK ASSY PER B737 AMM 27-51.
